Loading
Asst. Prof. Somnuek Worawiset

Asst. Prof. Somnuek Worawiset

ภาควิชาคณิตศาสตร์,
Faculty of Science,
Khon Kaen University
56568466700: H-INDEX 0

Documents

TCI อ้างอิงจาก http://www.tci-thaijo.org/

0

SCOPUS

0

PUBMED

0

ISI

0

TCI

Title Author Year SCOPUS PUBMED ISI TCI
1. On the diophantine equation 143x + 1432s ny = z2t where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015
2. On the Diophantine equation 323x + 3232s n y = z 2t where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015
3. On the Diophantine equation 483x + 4832s ny = z2t, where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015
4. Maximal inverse subsemigroups of the semigroup of all full transformations satisfying x approximate to x(3) Somnuek Worawiset 2016
5. Counting lines and triangles in the unit graphs Worawiset, S. 2017
6. On the endomorphism monoids of Clifford semigroups Somnuek Worawiset 2018
7. THE CLASS OF ALL SEMIGROUPS RELATED TO SEMIHYPERGROUPS OF ORDER 2 Worawiset, S.
Chotchaisthit, S.
2019
Count 6 0 3 0

Title Authors Year Publication name Cited count
< 2015 2016 2017 2018 2019 2020 Total
1. On the diophantine equation 143x + 1432s ny = z2t where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015 International Journal of Pure and Applied Mathematics
3 (100), pp. 405-412
2. On the Diophantine equation 323x + 3232s n y = z 2t where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015 International Journal of Pure and Applied Mathematics
3 (100), pp. 435-442
3. On the Diophantine equation 483x + 4832s ny = z2t, where s,t,n are non-negative integers and n ≡ 5 (mod 20) Chotchaisthit, S.
Worawiset, S.
2015 International Journal of Pure and Applied Mathematics
4 (100), pp. 461-468
4. Counting lines and triangles in the unit graphs Worawiset, S. 2017 Current Applied Science and Technology
1 (17), pp. 22-28
5. On the endomorphism monoids of Clifford semigroups Worawiset, S. 2018 Asian-European Journal of Mathematics
4 (11), pp.
6. The class of all semigroups related to semihypergroups of order 2 Worawiset, S.
Chotchaisthit, S.
2019 Mathematica Slovaca
2 (69), pp. 371-380

Title Authors Year Journal title

Title Authors Year Journal title Cited count
< 2015 2016 2017 2018 2019 2020 Total
1. Maximal inverse subsemigroups of the semigroup of all full transformations satisfying x approximate to x(3) Somnuek Worawiset 2016 ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
1.0 (9.0), pp.
0 0 0 0 0 0 0
2. On the endomorphism monoids of Clifford semigroups Somnuek Worawiset 2018 ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
4.0 (11.0), pp.
0 0 0 0 0 0 0
3. THE CLASS OF ALL SEMIGROUPS RELATED TO SEMIHYPERGROUPS OF ORDER 2 Somnuek Worawiset
Jorg Koppitz
Somchit Chotchaisthit
2019 MATHEMATICA SLOVACA
2.0 (69.0), pp. 371.0-380.0
0 0 0 0 0 0 0

Title Authors Year Journal title

Title Authors NRIIS type Year NRIIS Scholarship

0.0495152473449707